MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML

MEDLINE INDUSTRIES INC. MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Model Number DYND11760
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported via med watch report (number (b)(4)) a "patient underwent robotic prostatectomy.Patient discharged home with silastic foley catheter (date unknown).Patient presented to emergency department two and a half weeks post operatively (date unknown) after catheter balloon malfunctioned and catheter "slipped out (date unknown)." patient required foley catheter replacement via cystoscopy in the ed." the foley catheter replacement via cystoscopy date is unknown).Email received by risk management coordinator,(b)(6) hospital/(b)(6) children's hospital provided patient demographics.No additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Sample is not available for return and evaluation.Due to the sample unavailable for return a root cause will be difficult if not impossible to determine.Due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported via med watch report (number (b)(4)) a "patient underwent robotic prostatectomy.Patient was discharged home with silastic foley catheter.Patient presented to emergency dept.Two and a half weeks post op, after catheter balloon malfunctioned and catheter "slipped out." patient required foley catheter replacement via cystoscopy in the ed.".

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11827903
Report Number1417592-2021-00093
Device Sequence Number17052233
Product Code EZL
UDI-Device Identifier10080196726547
UDI-Public10080196726547
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDYND11760
Device Catalogue NumberDYND11760
Device Lot Number10 59220122557
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date05/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight73